MAUDE Adverse Event Report: ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE

ARTHREX, INC. CCU, ARTHREX SYNERGYUHD4, MATRIX; LAPAROSCOPE
Model Number CCU, ARTHREX SYNERGYUHD4, MATRIX
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 8/4/2023, it was reported by a sales representative via sems that an ar-3200-0020 ccu and another ccu with an unknown part number had an issue.The camera was showing intermittent static on the display during procedures.This only happened when the cable was moved.They had tested multiple cameras on multiple units, and it only seemed to be having an issue with two consoles.This was discovered during use in unspecified procedures with no patient harm.Additional information has been requested.On 8/22/2023, the sales representative provided the following information via phone: this occurred during unspecified arthroscopic procedures.It was determined that only the two ccus malfunctioned, not the camera head.The ccus were used to complete the procedures successfully.There were no adverse effects to the patients, and no case delays were reported.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information.(device not returned) the most likely cause for the reported event is a failing isolation board.

Brand Name
CCU, ARTHREX SYNERGYUHD4, MATRIX
Common Device Name
LAPAROSCOPE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17662683
Report Number1220246-2023-07739
Device Sequence Number7124000
Product Code GCJ
UDI-Device Identifier00888867216549
UDI-Public00888867216549
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153218
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCU, ARTHREX SYNERGYUHD4, MATRIX
Device Catalogue NumberAR-3200-0020
Device Lot Number10211144
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2023
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown